Loading...
Loading...

Go to the content (press return)

Regularity of radial minimizers of reaction equations involving the p-Laplacian

Author
Cabre, X.; Capella, A.; Sanchon, M.
Type of activity
Journal article
Journal
Calculus of variations and partial differential equations
Date of publication
2009-04
Volume
34
Number
4
First page
475
Last page
494
DOI
https://doi.org/10.1007/s00526-008-0192-3 Open in new window
URL
http://www.springerlink.com/content/212261556161l711/fulltext.pdf Open in new window
Group of research
EDP - Partial Differential Equations and Applications

Participants